On stable exponential cosmological solutions in the EGB model with a $\Lambda$-term in dimensions D = 5,6,7,8статья

Статья опубликована в журнале из перечня ВАК
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 16 ноября 2017 г.

Работа с статьей


[1] Chirkov D. M., Toporensky A. V. On stable exponential cosmological solutions in the egb model with a λ-term in dimensions d = 5,6,7,8 // Gravitation and Cosmology. — 2017. — Vol. 23, no. 4. — P. 359–366. A D-dimensional Einstein-Gauss-Bonnet (EGB) flat cosmological model with a cosmological term Λ is considered. We focus on solutions with exponential dependence of scale factor on time. Using previously developed general analysis of stability of such solutions done by V.D.Ivashchuk (2016) we apply the criterion from that paper to all known exponential solutions up to dimensionality 7+1. We show that this criterion which guarantees stability of solution under consideration is fulfilled for all combination of coupling constant of the theory except for some discrete set. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть